# SDR SIMA20120702007

- Difficulty date: July 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 24,181 hours, 20,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION, FOUND THE EMERGENCY LIGHT NR 6 HAS A BROKEN WIRE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 6 EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
